Couldn't find what you looking for?

TRY OUR SEARCH!



Anyone with the same symptoms as I'm worried that something's wrong with my heart.
I'm on a herbal medication called BIOHARMONY Factor H and it's for the heart ect.

Maybe it's the cause of these symptoms?

What do you think?
HOPE

Loading...

User avatar
Health Advisor
588 posts
Hello there! Have you been taking any other drugs beside the Factor H? Have you consulted a doctor when you started taking this medicine?

Tell me, have you had heart problems before? Swollen ankles and feet direct to the fluid retention most of the time, so I was wondering if you have been taking nay drugs to control high blood pressure or the high blood pressure appeared at the same time the swelling did?

I would also like to know how old you were, your sex, if you were approaching menopause or if your period was on the way.

What about your medical history……have you had any similar problems before or is there a family history of high blood pressure or heart failure?

Heart that doesn’t pump effectively can cause the swelling because the body will have to compensate and retain fluids and increase blood volume.

How many capsules of Factor H per day have you been taking?
Reply

Loading...